Next Article in Journal
Reflection Identities of Harmonic Sums of Weight Four
Previous Article in Journal
Geometric Operators in the Einstein–Hilbert Truncation
 
 

Order Article Reprints

Journal: Universe, 2019
Volume: 5
Number: 76

Article: On the Necessity of Phantom Fields for Solving the Horizon Problem in Scalar Cosmologies
Authors: by Davide Fermi, Massimo Gengo and Livio Pizzocchero
Link: https://www.mdpi.com/2218-1997/5/3/76

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop